# SDR SWIA202005210860

- Difficulty date: February 28, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 39,479 hours, 36,631 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 601R384372
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D: REMOVED CORROSION AND APPLIED TEMPORARY REPAIR TO SERVICE DOOR BOTTOM PAN REF. BOMBARDIER REO. PERMANENT REPAIR DUE IN 6000 FLT HRS BY TAT 40364.4  C: MCI  RA# 39496  NOTE: MX CODE BUILT TO TRACK VISUAL REINSPECTS DUE EVERY 1800 FLT HRS.  *** DO NOT CLOSE UNTIL PERMANENT REPAIR ***   (C-CHECK) RO 5/16/2020   COMPLIED WITH PERM REPAIR TO SERVICE DOOR BOTTOM PAN BY REPLACEMENT IAW SRM. M-337 ATTACHED. NO WEIGHT CHANGE REQUIRED. REF DRAWING FOR FASTENER CALL OUT
